# SDR AALA982050

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSELAGE SKIN OUTBOARD SIDE OF STRINGER 28R, STATION 680-690.  INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3 .063 2024 PLUS 3, 21 INCHES BY 11 INCHES.  (M)
